# SDR 95ZZZM354

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CRACKS WERE FOUND PROGRESSED BEYOND THE STOP DRILL IN THE LOWER FRAME AT FS 870 ABOVE LONGERONS 29 LT AND RT AND 28R.  FABRICATED AND INSTALLED NEW LOWER FRAME IAW DC9 SRM 51-10-3, 53-03 AND 51-10-2A.  N/R NR 027N1/0383.
